Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 246, NWS Lincoln, IL

July 29, 2008Logan County, Mason County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 29, 2008, 5:55 PM CDT for Logan County, Mason County, Sangamon County, Illinois. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2008, 5:55 PM CDT (22:55 UTC)
Expired
Jul 29, 2008, 7:00 PM CDT
In force
65 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Logan County, IL, Mason County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 28 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:37 PM CDTTSTM WND DMGBeason, ILTREE DOWN NEAR BEASON RESULTING IN POWER OUTAGES IN BEASON
Jul 29, 6:38 PM CDTTSTM WND GST 70Elkhart, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 292255
SVRILX
ILC107-125-167-300000-
/O.NEW.KILX.SV.W.0246.080729T2255Z-080730T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
555 PM CDT TUE JUL 29 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
  LOGAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 700 PM CDT.

* AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF MIDDLETOWN...OR
  ABOUT 11 MILES SOUTHWEST OF MASON CITY...AND WAS MOVING EAST AT 39
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDDLETOWN...
  WILLIAMSVILLE...
  ELKHART...
  CORNLAND...
  LINCOLN...
  MOUNT PULASKI...
  BEASON...
  CHESTNUT...

ANOTHER LOCATION IN THIS WARNING IS...LATHAM.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 2.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3994 8915 3989 8989 3991 8989 3992 8972
      3998 8970 3998 8959 4009 8958 4014 8960
      4016 8966 4013 8983 4014 8984 4013 8990
      4017 8991 4023 8916
TIME...MOT...LOC 2255Z 264DEG 34KT 4009 8977

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 292336
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT TUE JUL 29 2008

ILC125-292347-
/O.CAN.KILX.SV.W.0246.000000T0000Z-080730T0000Z/
MASON-
637 PM CDT TUE JUL 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASON COUNTY IS
CANCELLED...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3992 8955 4018 8946 4023 8916 4015 8916
      4014 8916 4012 8915 4011 8916 4010 8915
      3994 8915
TIME...MOT...LOC 2337Z 264DEG 34KT 4013 8925

$$

ILC107-167-300000-
/O.CON.KILX.SV.W.0246.000000T0000Z-080730T0000Z/
LOGAN-SANGAMON-
637 PM CDT TUE JUL 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN LOGAN AND EXTREME NORTHERN SANGAMON COUNTIES...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES SOUTHEAST OF
LINCOLN...MOVING EAST AT 39 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  LATHAM...

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 1.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 3992 8955 4018 8946 4023 8916 4015 8916
      4014 8916 4012 8915 4011 8916 4010 8915
      3994 8915
TIME...MOT...LOC 2337Z 264DEG 34KT 4013 8925

$$

AUTEN
000 
WWUS53 KILX 292356
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT TUE JUL 29 2008

ILC107-167-300006-
/O.EXP.KILX.SV.W.0246.000000T0000Z-080730T0000Z/
LOGAN-SANGAMON-
656 PM CDT TUE JUL 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOGAN AND EXTREME
NORTHERN SANGAMON COUNTIES EXPIRES AT 700 PM CDT...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3992 8955 4018 8946 4023 8916 4015 8916
      4014 8916 4012 8915 4011 8916 4010 8915
      3994 8915
TIME...MOT...LOC 2356Z 264DEG 34KT 4015 8902

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:45 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 29, 2:45 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT TUE JUL 29 2008

.DISCUSSION...
ISSUED 245 PM CDT TUE JUL 29 2008

MAIN CONCERN WITH THIS FORECAST PACKAGE IS RAIN CHANCES TONIGHT
THROUGH WEDNESDAY NIGHT...AS REMNANTS OF TROPICAL STORM DOLLY
TRACK ACROSS THE REGION.

19Z SURFACE ANALYSIS SHOWS COLD FRONT PUSHING THROUGH THE UPPER
MIDWEST...WHILE WEAK AREA OF LOW PRESSURE SPINS ACROSS WESTERN
KANSAS. AHEAD OF THESE TWO SYSTEMS...WARM AND VERY MOIST SOUTHERLY
FLOW IS BRINGING 70+ DEWPOINTS INTO CENTRAL ILLINOIS. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED IN ADVANCE OF DOLLY REMNANTS...WITH
CONVECTION NOW SPREADING AS FAR EAST AS NORTHERN MISSOURI.

SHORT TERM...TONIGHT THROUGH FRIDAY

AS VIGOROUS UPPER LOW CURRENTLY OVER SOUTHERN ONTARIO CONTINUES TO
TRACK EASTWARD...IT WILL HELP EJECT WEAKER UPPER LOW OVER KANSAS
TOWARD CENTRAL ILLINOIS TONIGHT. MODELS ARE INDICATING ENERGY FROM
THIS FEATURE WILL PUSH EASTWARD ACROSS THE REGION IN TWO DISTINCT
WAVES...THE FIRST OF WHICH WILL ARRIVE THIS EVENING. NAM-WRF/GFS
GENERALLY IN GOOD AGREEMENT EARLY ON...WITH SHOWERS/STORMS SPREADING
ACROSS THE WESTERN HALF OF THE KILX CWA THIS EVENING...THEN FURTHER
EASTWARD INTO EAST-CENTRAL ILLINOIS AFTER MIDNIGHT. PRECIP MAY
TEND TO WANE AND SHIFT SOUTHWARD LATER TONIGHT...BEFORE FINAL
PIECE OF ENERGY APPROACHES FROM THE WEST ON WEDNESDAY. WILL CARRY
LIKELY POPS TONIGHT ACROSS LOCATIONS ALONG AND NORTHWEST OF A
SHELBYVILLE TO CHAMPAIGN LINE...TAPERING TO CHANCE POPS ALONG AND
SOUTH OF I-70.

SECOND WAVE MOVES INTO THE AREA ON WEDNESDAY...AS SYNOPTIC COLD
FRONT DROPS IN FROM THE NORTHWEST. EMPHASIS FOR PRECIP WILL BE A
BIT FURTHER SOUTH...MAINLY ALONG AND SOUTH OF I-72. WILL THEREFORE
CONTINUE WITH LIKELY POPS ACROSS THOSE AREAS...WITH LOWER POPS
FURTHER NORTH IN THE BLOOMINGTON AND PEORIA AREAS. FORECAST
SOUNDINGS INDICATE AMPLE MOISTURE THROUGHOUT THE PROFILE...AS
EVIDENCED BY PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES. THIS
RICH MOISTURE CONTENT...ALONG WITH GOOD LOW-LEVEL FORCING AND
UPPER SUPPORT...WILL LEAD TO THE POSSIBILITY OF LOCALLY HEAVY
RAINFALL TONIGHT INTO WEDNESDAY. HOWEVER...GIVEN PROGRESSIVE
NATURE OF SYSTEM AND THE FACT THAT FLASH FLOOD GUIDANCE IS FAIRLY
HIGH...DO NOT THINK A WIDESPREAD FLOODING THREAT IS A CONCERN.
TOTAL RAINFALL WITH THIS SYSTEM WILL GENERALLY BE ON THE ORDER OF
ONE HALF TO ONE INCH...WITH AREAS SOUTH OF I-72 PERHAPS PICKING UP
AS MUCH AS 2 INCHES IN A FEW SPOTS.

AS WAVE MOVES EASTWARD AND FRONT SETTLES SOUTHWARD...RAIN CHANCES
WILL COME TO AN END FROM NORTH TO SOUTH ACROSS CENTRAL ILLINOIS
WEDNESDAY NIGHT. BASED ON LATEST MODEL GUIDANCE...WILL CARRY
CHANCE POPS SOUTH OF I-72 AND LIKELY POPS SOUTH OF I-70. NAM-WRF
HINTS AT THE POSSIBILITY OF A WEAK WAVE DEVELOPING ALONG THE
BOUNDARY EARLY THURSDAY...WHICH COULD KEEP THE RAIN CHANCES ALIVE
ACROSS THE FAR SE CWA. MEANWHILE...GFS PUSHES ALL THE RAIN SOUTH
OF THE AREA AND DOES NOT FEATURE A WAVE. WILL ONLY MENTION SLIGHT
CHANCE POPS SOUTH OF I-70 FOR THURSDAY...WITH DRY CONDITIONS
EXPECTED ELSEWHERE.

LONG TERM...SATURDAY THROUGH TUESDAY

MAIN STORY IN THE EXTENDED WILL BE THE BUILDING HEAT AND HUMIDITY.
12Z 29 JUL MODELS HAVE CONTINUED THE TREND OF THE PAST SEVERAL
MODEL RUNS...INDICATING UPPER RIDGING BUILDING EASTWARD INTO THE
MIDWEST OVER THE WEEKEND AND PERSISTING INTO EARLY NEXT WEEK. WITH
BETTER RUN-TO-RUN CONSISTENCY NOW IN PLACE...CONFIDENCE IS
GROWING FOR A VERY HOT PERIOD OF WEATHER BEGINNING ON SATURDAY.
WITH 850MB TEMPS PROGGED TO CLIMB INTO THE 23 TO 26C RANGE AND ANY
SIGNIFICANT FRONTAL BOUNDARIES REMAINING WELL TO THE NORTH OF THE
REGION...HAVE RAISED HIGH TEMPS INTO THE MIDDLE 90S THIS WEEKEND.
MODELS TRY TO BREAK DOWN THE RIDGE BY THE MIDDLE OF NEXT WEEK...WITH
A FRONT APPROACHING LATE TUESDAY INTO WEDNESDAY. WILL KEEP THINGS
DRY FOR NOW...AS MODELS OFTEN BREAK DOWN PATTERNS TOO QUICKLY.

BARNES
&&

.AVIATION...
ISSUED 1251 PM CDT TUE JUL 29 2008
PRECIPITATION TRIGGERS HAVE BEEN RATHER SUBTLE FOR THE REGION IN
THE NEXT 24 HRS. FORECAST A BIT PROBLEMATIC IN PINNING DOWN TIME
AND LOCATION. WAVE MOVING ACROSS THE NRN PORTIONS SHOULD BRING
PRECIP IN THE FORM OF TS BEFORE MIDNIGHT...AND SECOND WAVE SHOULD
BE CONFINED MORE TO THE SRN TERMINALS. HAVE TRIED TO HASH THAT OUT
IN THE TAFS WITH PIA AND BMI LEFT WITH SHOWERS...AND THEN VCTS
TOMORROW MORNING. AS FOR ANY PRECIP THIS AFTERNOON...GOING TO KEEP
IT TO VCTS AS LINE OF MID LEVEL MOISTURE MOVING ACROSS THE MISS
RIVER VALLEY...WITH SOME VERY WEAK RADAR RETURNS. AFTER
MIDNIGHT...CHANCES FOR THUNDER GO UP CONSIDERABLY FOR THE REGION.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 29, 3:23 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT TUE JUL 29 2008

ILZ043>046-052>057-061>063-066>068-071>073-301100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
323 PM CDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

HEAT INDEX VALUES WILL BE WELL INTO THE 90S THIS AFTERNOON. IF SKIES
REMAIN MOSTLY SUNNY...HEAT INDEX READINGS AROUND 100 ARE NOT OUT
OF THE QUESTION.

A WEAK SURFACE BOUNDARY WILL SINK INTO THE REGION FROM THE NORTH
TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE TODAY WITH THE APPROACH
OF THE FRONT...BUT BETTER CHANCES WILL HOLD OFF UNTIL TONIGHT WHEN
THE FRONT PUSHES IN. ORGANIZED SEVERE STORMS ARE NOT EXPECTED.
HOWEVER...THE STORMS TONIGHT HAVE THE POTENTIAL TO PRODUCE VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SURFACE BOUNDARY WILL LINGER ACROSS THE REGION INTO
THURSDAY...MAINTAINING A CHANCE OF THUNDERSTORMS. THE MOST
WIDESPREAD THUNDERSTORM DEVELOPMENT WILL BE WEDNESDAY...WITH
LOCALLY HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE INTERNET AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ027>031-036>038-040>042-047>051-301100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
323 PM CDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

HEAT INDEX VALUES WILL BE WELL INTO THE 90S THIS AFTERNOON. IF SKIES
REMAIN MOSTLY SUNNY...HEAT INDEX READINGS AROUND 100 ARE NOT OUT
OF THE QUESTION.

A LINE OF STRONG THUNDERSTORMS WILL MAKE ITS WAY INTO WEST CENTRAL
ILLINOIS LATE THIS AFTERNOON...BRINGING STRONG WINDS AND HAIL
THROUGH THE EARLY EVENING HOURS. AS THE THUNDERSTORMS ARE MOVING
INTO LESS FAVORABLE AIR...THEY SHOULD DIMINISH AS MOVING WEST TO
EAST. HOWEVER...AS THE STORMS ARE SLOW MOVING IN NATURE...SOME
LOCALIZED FLOODING COULD BE POSSIBLE UNDER THE STRONGER STORMS.
SOME STORMS COULD REACH SEVERE CRITERIA...BUT THE THREAT SHOULD
LESSEN BEYOND SUNSET.

A WEAK SURFACE BOUNDARY WILL SINK INTO THE REGION FROM THE NORTH
TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE TODAY WITH THE APPROACH
OF THE FRONT...BUT BETTER CHANCES WILL HOLD OFF UNTIL TONIGHT WHEN
THE FRONT PUSHES IN. ORGANIZED SEVERE STORMS ARE NOT EXPECTED.
HOWEVER...THE STORMS TONIGHT HAVE THE POTENTIAL TO PRODUCE VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SURFACE BOUNDARY WILL LINGER ACROSS THE REGION INTO
THURSDAY...MAINTAINING A CHANCE OF THUNDERSTORMS. THE MOST
WIDESPREAD THUNDERSTORM DEVELOPMENT WILL BE WEDNESDAY...WITH
LOCALLY HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE INTERNET AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HJS

In the hours before

Local storm report, Jul 29, 5:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CDT TUE JUL 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
07/29/2008                   FULTON             IL   EMERGENCY MNGR

            POWERLINES DOWN...WIND GUST ESTIMATED AT 60 MPH.

&&

SCHAFFER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:44 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Tazewell61 min
Jul 29, 5:50 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford55 min
Jul 29, 5:57 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon48 min
Jul 29, 6:10 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark, Woodford50 min
Jul 29, 6:34 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Piatt, Sangamon and 2 more56 min
Jul 29, 6:45 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford30 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.